# SDR COEA2013121102901

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 31,373 hours, 34,091 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 8250 7250 OAK DISCREPANCY.  AFTER AIRCRAFT ARRIVED IN OAK, THE FIRST OFFICER DETECTED A SMALL FUEL LEAK DURING POST FLIGHT WALK AROUND.  MX INVESTIGATED & DISCOVERED FUEL DRIPPING FROM THE DRY BAY OF THE RT WING.  THE DRY BAY, WHICH IS EXTERNAL OF THE SURGE TANK, WAS DISCOVERED TO HAVE FUEL IN IT.  MX PERFORMED A TEMPORARY REPAIR & AIRCRAFT WAS FERRIED TO COE MX BASE WHERE AIRCRAFT COULD BE SECURED & WING PLANK REMOVED.  PERMANENT REPAIR IS CURRENTLY BEING PERFORMED IAW MANUFACTURER INSTRUCTIONS.
